Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Logarithmic up bounds for solutions of elliptic partial differential equations


Author: Xiangsheng Xu
Journal: Proc. Amer. Math. Soc. 139 (2011), 3485-3490
MSC (2010): Primary 35B50, 35D30; Secondary 35J67, 35J15
Published electronically: June 6, 2011
MathSciNet review: 2813380
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a logarithmic up bound for the solution to an elliptic mixed boundary value problem. This is an improvement over the corresponding classical result in this area.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B50, 35D30, 35J67, 35J15

Retrieve articles in all journals with MSC (2010): 35B50, 35D30, 35J67, 35J15


Additional Information

Xiangsheng Xu
Affiliation: Department of Mathematics and Statistics, Mississippi State University, Mississippi State, Mississippi 39762

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10973-0
PII: S 0002-9939(2011)10973-0
Keywords: Logarithmic up bound, mixed boundary value problem.
Received by editor(s): July 7, 2010
Received by editor(s) in revised form: July 13, 2010
Published electronically: June 6, 2011
Communicated by: Walter Craig
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.